minutes after it happened, then that night, Sunday and Monday we continued having sex but on Monday the condom got stuck in my vagina and he had came in the condom so I took one more pill just to be sure, then Monday an hour after taking the pill and Tuesday we had protected sex, I also have been having a little pressure pain not to much on my lower stomach I'm just a little worried, could I be pregnant ? Helpp
There's always a possibility of pregnancy, because Plan B is not guaranteed 100% to work. It depends where you were in your cycle when you had sex, too.
Your symptoms are most likely to be from the overdose of Plan B. You're only meant to use it a maximum of once per menstrual cycle, & even that is considered way too much, as it's a massive dose of hormone for your body to deal with. Regular birth control is more effective, too.
One dose can make your period late & irregular, & give spotting or sometimes heavy bleeding, along with loads of hormonal symptoms like nausea, spots, fatigue... anything you could get with a period or pregnancy, basically.
An overdose (2 doses within a matter of days) is likely to hugely intensify those symptoms. After taking that much, some women don't have a proper period for months, & some get brown/pink discharge or spotting for weeks.
I'm talking from personal experience, here, as I did this once, years ago. I bled so heavily & had so much pain, I ended up in hospital as I didn't know what was wrong. I had thick, clear mucus coming away with the blood. It felt like my insides were dropping out it was that bad! In the end, I was fine, but it took a long time for my periods to get back to normal, & I had chronic depression for a good fortnight after using the 2nd dose.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2013 • 1 answer
Posted 5 Feb 2014 • 1 answer
Posted 23 Sep 2014 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 10 Feb 2016 • 2 answers